Energy inequalities for a model of wave propagation in cold plasma.

T. H. Otway

Publicacions Matemàtiques (2008)

  • Volume: 52, Issue: 1, page 195-234
  • ISSN: 0214-1493

How to cite

top

Otway, T. H.. "Energy inequalities for a model of wave propagation in cold plasma.." Publicacions Matemàtiques 52.1 (2008): 195-234. <http://eudml.org/doc/42270>.

@article{Otway2008,
author = {Otway, T. H.},
journal = {Publicacions Matemàtiques},
keywords = {closed boundary conditions; open boundary conditions; elliptic-hyperbolic operator; Keldysh equations; generalized Tricomi operator; existence of strong solutions},
language = {eng},
number = {1},
pages = {195-234},
title = {Energy inequalities for a model of wave propagation in cold plasma.},
url = {http://eudml.org/doc/42270},
volume = {52},
year = {2008},
}

TY - JOUR
AU - Otway, T. H.
TI - Energy inequalities for a model of wave propagation in cold plasma.
JO - Publicacions Matemàtiques
PY - 2008
VL - 52
IS - 1
SP - 195
EP - 234
LA - eng
KW - closed boundary conditions; open boundary conditions; elliptic-hyperbolic operator; Keldysh equations; generalized Tricomi operator; existence of strong solutions
UR - http://eudml.org/doc/42270
ER -

NotesEmbed ?

top

You must be logged in to post comments.